# SDR HEEA062902

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Mismarked
- Location: Thumbwheel
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THUMBWHEEL NOT CORRESPONDING TO DIGITAL READOUTS.
